# SDR CALA2025061305536

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 92,231 hours, 22,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROPE ON ESCAPE SLIDE DOOR 1R IS HANGING EXTERNAL OF A/C. PERFORMED INSTALLATION OF ROPE ON ESCAPE SLIDE AT DOOR 1R IAW AMM TASK 25-66-01-404-044, NOW IT IS IN NORMAL CONDITION
